Estimation de modèles non linéaires sur données de panel par la méthode des moments généralisés


Lechner, Michael ; Breitung, Jörg


URL: http://www.persee.fr/web/revues/home/prescript/art...
Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Économie et Prévision : EP
Volume: 126
Issue number: 5
Page range: 191-203
Place of publication: Paris
Publishing house: Documentation Française
ISSN: 0249-4744
Publication language: French
Institution: School of Law and Economics > Institut für VWL u. Statistik
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Lechner, Michael ; Breitung, Jörg (1996) Estimation de modèles non linéaires sur données de panel par la méthode des moments généralisés. Économie et Prévision : EP Paris 126 5 191-203 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item